# SDR USAA2011101800025

- Difficulty date: October 11, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273400000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 232HF HAS AREA OF DISBOND BETWEEN FR 19 AND FR 22 AT Y1580.  REPAIRED CABIN FLOOR PANEL 232HF BETWEEN FR 19 AND FR 22 AT Y1580 IAW A330 AMM 25-28-43.
